An approach to the problem of linear system identifiability through the investigation of structural properties of the connection, injection and observation matrices
Jacques Delforge
Mathematics and Computers in Simulation (MATCOM), 1982, vol. 24, issue 6, 466-471
Abstract:
The data of the linear system identificaility problem are stated, with an emphasis on the difficulties met in solving this problem by current methods, in the case of complex models.
Date: 1982
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475482906449
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:24:y:1982:i:6:p:466-471
DOI: 10.1016/0378-4754(82)90644-9
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().